MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP PACING, SINGLE, R SERIES

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP PACING, SINGLE, R SERIES
Model Number 8900-0222-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to pace a (b)(6) female patient, after removing the electrode pads, burns were found on the patient's skin.Patient sustained burnmarks.This is all the information available.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and updating information submitted on the initial medwatch report.Please reference section f (user medwatch form).Evaluation: the customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.Instructions for use indicates to change the electrodes after 8 hours of pacing and to evaluate the patient every 30 minutes.Electrode labeling calls out the importance of good placement on the patient and provide instructions for proper electrode application technique.Poor adherence and/or air under the electrodes can lead to the possibility of arcing and skin burns.Good skin preparation does not guarantee that a burn will not occur and burns from defibrillation is an expected risk.

Brand Name
ELECTRODES, ONESTEP PACING, SINGLE, R SERIES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key11614820
Report Number1218058-2021-00042
Device Sequence Number3356091
Product Code MKJ
UDI-Device Identifier00847946016258
UDI-Public00847946016258
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-0222-01
Device Catalogue Number8900-0222-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;